promotion image of download ymail app
Promoted

what will happen if i take 1,000 mg ibuprofen  and 1,000 mg extra strength tylenol at the same time?

just wondering. for a project 

for health 

13 Answers

Relevance
  • 1 month ago

    not much, as the mechanism of action is different for each.

    Source(s): nurse
    • Commenter avatarLog in to reply to the answers
  • 1 month ago

    I was taking close to that much every day after being diagnosed with degenerative disc disease (the bones in my spine are pinching the nerves attached to my spinal cord, etc..) after they cut me off of the opiates.  About a month ago they had me stop the OTC pain pills too because my liver function levels were messed up in my blood work.  Aside from liver damage, these will thin your blood considerably making it hard to clot if you suffer a major injury, especially internally.  Another problem with long term use is the inability to feel pain when you need to or it will prevent you from getting a fever if you have an infection.

    • ...Show all comments
    • Esam4 weeks agoReport

      You are correct except in the last paragraph ...." another problem"...the reverse is expected to happen -viz - pain won't be stopped with ordinary doses of both drugs , and fever will take much longer to go with ordinary doses of both drugs ( it is called TOLERANCE " .

    • Commenter avatarLog in to reply to the answers
  • Retief
    Lv 7
    1 month ago

    You could experience:

    - dizziness

    - ringing in the ears

    - nausea

    - diarrhea

    - eye twitches

    - muscle cramps

    - sleeplessness

    • Commenter avatarLog in to reply to the answers
  • 1 month ago

    If an adult takes them together then it’s just a powerful double-whammy of two different non-prescription painkillers at close to their maximum recommended single dosages.

    Taking both together is not at all unusual.

    For UK contributors, Tylenol is a US brand name for acetaminophen also known as paracetamol.

    The potential danger is if you took 1000mg of aspirin along with the ibuprofen, or if you took 1000mg of any paracetamol based drug with the Tylenol.

    • Commenter avatarLog in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 1 month ago

    If it’s for a project, do real research: look up side effects and overdose symptoms for both these

    • Commenter avatarLog in to reply to the answers
  • martin
    Lv 7
    1 month ago

    You would be overdosing on pain killers, causing numbness and bizarre thought patterns, possibly leading to hysteria and panic when you realize what you've done.

    • Commenter avatarLog in to reply to the answers
  • 1 month ago

    you might get really sick and die

    • Commenter avatarLog in to reply to the answers
  • Pearl
    Lv 7
    1 month ago

    you might get real sick and die

    • Commenter avatarLog in to reply to the answers
  • 1 month ago

    You will be over the prescribed dose. That is not good for you.

    • Commenter avatarLog in to reply to the answers
  • Anonymous
    1 month ago

    Not much but I wouldn't recommend it.  I can drink a 1 liter bottle of methylated spirits in less than 2 days and I'm still here telling you not to follow my footsteps.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.